Alert archive / Ohio / Frost Advisories in 2009

Frost Advisory 1, NWS Cleveland, OH

May 11, 200928 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 11, 2009, 3:21 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 12, 2009, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 11, 2009, 3:21 PM EDT (19:21 UTC)
In effect from
May 12, 2009, 2:00 AM EDT
Expired
May 12, 2009, 8:00 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 111921
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT MON MAY 11 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120330-
/O.NEW.KCLE.FR.Y.0001.090512T0600Z-090512T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
321 PM EDT MON MAY 11 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT AS LIGHT
WINDS AND CLEAR SKIES MOVE INTO OHIO AND PENNSYLVANIA. AREAS OF
FROST WILL BE POSSIBLE FOR SEVERAL HOURS LATE TONIGHT AS A RESULT
OF THESE CONDITIONS. SOME OF THE PROTECTED AND LOW LYING LOCATIONS ACROSS
INLAND NORTHWEST PENNSYLVANIA MAY SEE TEMPERATURES DROP INTO THE
LOWER 30S FOR A BRIEF TIME AROUND DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
3 follow-up statements
000 
WWUS71 KCLE 120206
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT MON MAY 11 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121015-
/O.CON.KCLE.FR.Y.0001.090512T0600Z-090512T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1006 PM EDT MON MAY 11 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM TUESDAY FOR
ALL OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

TEMPERATURES WILL DROP INTO THE MID 30S IN MOST AREAS OVERNIGHT
AND FROST IS LIKELY IN OUTLYING AND OPEN AREAS FOR SEVERAL HOURS
JUST BEFORE AND AFTER DAYBREAK. SOME OF THE PROTECTED AND LOW
LYING LOCATIONS ACROSS INLAND NORTHEAST OHIO AND ESPECIALLY INLAND
NORTHWEST PENNSYLVANIA WILL SEE TEMPERATURES DROP INTO THE LOWER
30S FOR A BRIEF TIME AROUND DAYBREAK.

THE COOL TEMPERATURES WERE THE RESULT OF A COOL AIRMASS... LIGHT
WINDS AND CLEAR SKIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
000 
WWUS71 KCLE 120859
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
459 AM EDT TUE MAY 12 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121200-
/O.CON.KCLE.FR.Y.0001.000000T0000Z-090512T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
459 AM EDT TUE MAY 12 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES IN THE 30S WILL BE WIDESPREAD THIS MORNING ACROSS THE
AREA. FROST WILL WILL BE MOST WIDESPREAD ACROSS NORTH CENTRAL AND
NORTHEAST OHIO ALONG WITH NORTHWEST PENNSYLVANIA. EARLY MORNING
TEMPERATURES IN THESE LOCATIONS WILL BE FROM NEAR FREEZING TO THE
MID 30S. PATCHY FROST WILL STILL BE POSSIBLE FOR NORTHWEST OHIO
WHERE TEMPERATURES WILL BE IN THE MID AND UPPER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OUDEMAN
000 
WWUS71 KCLE 121202
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
802 AM EDT TUE MAY 12 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121315-
/O.EXP.KCLE.FR.Y.0001.000000T0000Z-090512T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
802 AM EDT TUE MAY 12 2009

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

OVERNIGHT LOWS WERE MAINLY IN THE 30S AT MOST LOCATIONS WITH AREAS
OF FROST REPORTED.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 11, 3:06 PM EDT, 15 minutes earlier.

Area forecast discussion, May 11, 3:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT MON MAY 11 2009

.SYNOPSIS...
HIGH PRESSURE WILL SETTLE OVER THE EASTERN GREAT LAKES TONIGHT AND
REMAIN IN PLACE THROUGH WEDNESDAY. A STRONG COLD FRONT WILL SWEEP
THROUGH OHIO AND PENNSYLVANIA THURSDAY BEFORE HIGH PRESSURE RETURNS
ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
QUITE A BIT OF CLOUD COVER ACROSS THE FORECAST AREA AS OF 2PM.
PRECIP ACROSS SOUTH-CENTRAL OHIO AND WESTERN PENNSYLVANIA SHOULD
STAY SOUTH OF THE FORECAST AREA BUT A FEW SHOWERS HAVE DEVELOPED
NEAR YOUNGSTOWN/CANTON/MILLERSBURG. I WILL MENTION SHOWERS AND
THUNDERSTORMS EARLY THIS EVENING...OTHERWISE I WILL GO WITH A DRY
FORECAST TONIGHT. A LOT OF THE CLOUD COVER APPEARS TO BE DIURNAL IN
NATURE AND I SUSPECT SKIES WILL BECOME MOSTLY CLEAR QUICKLY THIS
EVENING. SOME CLOUD COVER OVER LOWER ONTARIO WILL HANG ON A BIT
LONGER HOWEVER I THINK MOST OF THE AREA WILL BE CLEAR WELL BEFORE
MIDNIGHT.

OBVIOUS CONCERNS TONIGHT ARE ON FROST POTENTIAL. THERE IS A STRONG
DEWPOINT GRADIENT ACROSS NW OH AT THE MOMENT...DEWPOINTS AT TOL/TDZ
IN THE LOWER 20S WHILE DEWPOINTS AT FINDLAY...LORAIN...AND POINTS
EAST ARE IN THE LOW 40S. THIS DEWPOINT BOUNDARY WILL SLOWLY DRIFT
THROUGH THE AREA THIS EVENING LEAVING MOST LOCATIONS WITH ABUNDANT
DRY AIR. THAT ALONG WITH CLEAR SKIES AND LIGHT WINDS LEADS ME TO
BELIEVE THAT FROST IS INEVITABLE ACROSS MOST OF THE AREA TONIGHT. I
WILL ISSUE A FROST ADVISORY FOR THE ENTIRE AREA FOR TONIGHT. I THINK
SOME SPOTS WILL BE HIT AND MISS WITH THE FROST...HOWEVER I THINK THE
ADVISORY AND A MENTION OF AREAS OF FROST IN THE FORECAST IS THE WAY
TO GO. I AM CONCERNED ABOUT TEMPS DROPPING BELOW FREEZING ACROSS
EASTERN ERIE/CRAWFORD COUNTIES IN PENNSYLVANIA. THESE AREAS
TYPICALLY GET COLD IN REGIMES LIKE THIS AND I WILL PASS THESE
CONCERNS ALONG TO THE NEXT SHIFT. NOT CONFIDENT ENOUGH TO GO WITH A
FREEZE WARNING FOR ERIE/CRAWFORD BUT IT MAY BE CLOSE.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
FOLLOWING THE MORNING FROST...THE WEATHER SHOULD BE RELATIVELY
UNEVENTFUL THROUGH WEDNESDAY AFTERNOON. HIGH PRESSURE WILL REMAIN
OVERHEAD TUESDAY AND WILL RETREAT OFF THE MID ATLANTIC COAST ON
WEDNESDAY. A STRONG COLD FRONT WILL APPROACH THE REGION WEDNESDAY
AFTERNOON...I BUMPED UP POPS A LITTLE BIT PER THE 12Z NAM SOLUTION.
THE GFS HAD A OBVIOUS CONVECTIVE BULLSEYE ACROSS SOUTHERN
OHIO/KENTUCKY AND ITS SOLUTION WAS TOSSED OUT ACCORDINGLY. I SUSPECT
SOME SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND
MAKE IT INTO AT LEAST THE WESTERN HALF OF THE AREA WEDNESDAY
AFTERNOON. COVERAGE WILL DIMINISH A BIT WEDNESDAY EVENING WITH THE
LOSS OF HEATING BUT PICK UP AFTER MIDNIGHT COINCIDENT WITH THE COLD
FRONTAL PASSAGE. I WAS SOMEWHAT GENERIC WITH THE TIMING AND WORDING
WEDNESDAY NIGHT...THE MODELS ARE HANDLING THE TIMING OF THE FRONTAL
PASSAGE A BIT SLOWER TODAY. I DONT KNOW IF THIS IS BECAUSE OF THE
CONVECTIVE FEEDBACK ISSUE TO OUR SOUTH OR IF THE FRONT WILL REALLY
HOLD OFF MOVING THROUGH THE AREA UNTIL MID MORNING THURSDAY. FOR NOW
I STUCK WITH THE IDEA THAT THE FRONT WILL MOVE THROUGH AROUND 12Z
THURSDAY AND BE THROUGH THE AREA BY 18Z. MOST OF THE FORECAST AREA
SHOULD BE DRY BY NOON THURSDAY ASIDE FROM A LINGERING SHOWER IN THE
EXTREME EASTERN COUNTIES. OTHERWISE DRY WEATHER AND HIGH PRESSURE
RETURNS THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL SLIDE EAST OF THE REGION ON FRIDAY AS A
STORM SYSTEM TAKES SHAPE ACROSS THE PLAINS. AS THE SURFACE LOW
APPROACHES WE WILL SEE A COLD FRONT APPROACH THE REGION ON
SATURDAY. THIS WILL BRING INCREASED CHANCES FOR THUNDERSTORMS
ALONG AND AHEAD OF THE FRONT. THESE CHANCES WILL DECREASE AS THE
FRONT PASSES ON SUNDAY WITH SURFACE HIGH PRESSURE BUILDS IN BY
LATE MONDAY.

HIGH TEMPERATURES WILL REACH THE LOWER 70S FOR MOST LOCATIONS ON
FRIDAY INTO SATURDAY BUT COOL INTO THE 60S FOR SUNDAY INTO MONDAY
IN THE WAKE OF THE FRONT.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
WEAK SURFACE TROUGH HAS SHIFTED TO NEAR A MOUNT VERNON TO
YOUNGSTOWN LINE. THIS BOUNDARY LOOKS TO BE THE MAIN FOCUS FOR
SHOWERS/THUNDERSTORMS AS IT CONTINUES A SLOW SOUTHWARD PUSH. WILL
ALSO HAVE TO WATCH ALONG THE LAKE BREEZE THAT IS DEVELOPING TO SEE
IF ANY SHOWERS/THUNDERSTORMS CAN DEVELOP ALONG IT. MAIN AREA OF
CONCERN FOR THIS DEVELOPMENT WILL BE FOR KCAK AND KYNG. FOR NOW
WILL ONLY MENTION A CB IN THE FORECAST FOR THESE TAF SITES
THROUGH 21Z-22Z.

CLOUDS WILL DECREASE SHORTLY AFTER SUNSET WITH SKIES BECOMING
CLEAR AT SOME POINT LATE IN THE EVENING. NORTHERLY WINDS WILL
BECOME LIGHT AND VARIABLE OVERNIGHT AS HIGH PRESSURE BUILDS OVER OHIO.

OUTLOOK...NON VFR LATE WEDNESDAY INTO THURSDAY IN SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH A COLD FRONT.

&&

.MARINE...
MODELS IN GOOD AGREEMENT ON WEATHER PATTERN NEXT FIVE DAYS SO FEEL
FAIRLY CONFIDENT IN GENERAL FORECAST. HIGH PRESSURE MOVING ACROSS
THE LAKE THROUGH TUESDAY WILL MEAN LIGHT AND VARIABLE WINDS THAT
INCREASE OUT OF THE SE THEN S LATE TUE NIGHT THROUGH WED.  WINDS
SPEEDS OF 25 KNOTS ARE POSSIBLE WED NIGHT JUST AHEAD OF A COLD FRONT
THAT WILL CROSS THE LAKE A CREATE A WIND SHIFT TO THE WEST WITH
DIMINISHING FLOW LATER THU AND THU NIGHT.  HIGH PRESSURE CROSSING
THE LAKE LATE THU NIGHT AND EARLY FRI SHOULD MEAN LIGHT AND VARIABLE
FLOW THAT SHOULD BECOME E TO SE FRI NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...ADAMS
Hazardous weather outlook, May 11, 5:39 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
539 AM EDT MON MAY 11 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
539 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FROST ARE EXPECTED FOR INLAND NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA LATE TONIGHT. PATCHY FROST IS POSSIBLE FOR
THE REST OF THE AREA EXCEPT ALONG THE IMMEDIATE LAKESHORE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-121100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
539 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

Nearby

Frost Advisories in Ohio, 2009Frost Advisories in Pennsylvania, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.